Alert archive / Colorado / Red Flag Warnings in 2022
Red Flag Warning 9, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this red flag warning at Apr 11, 2022, 3:17 AM MDT for 4 counties in Colorado. It took effect at Apr 12, 2022, 10:20 AM MDT. It was in force for 9 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 11, 2022, 3:17 AM MDT (09:17 UTC)
- In effect from
- Apr 12, 2022, 10:20 AM MDT
- Expired
- Apr 12, 2022, 7:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Denver/Boulder, CO
Counties Arapahoe County, CO, Douglas County, CO, Elbert County, CO, Lincoln County, CO
The radar
The Denver radar (KFTG), 59 km from the middle of the area, began a volume at 09:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 12, 6:12 PM MDT | NON-TSTM WND GST 52 | 3 S Cedar Point, CO | MESONET STATION CO066 CEDAR POINT. |
| Apr 12, 7:00 PM MDT | NON-TSTM WND GST 53 | 1 E Limon, CO | ASOS STATION KLIC LIMON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 9.3 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4146 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
971 WWUS85 KBOU 110917 RFWBOU URGENT - FIRE WEATHER MESSAGE National Weather Service Denver/Boulder CO 317 AM MDT Mon Apr 11 2022 COZ247-111730- /O.NEW.KBOU.FW.W.0009.220412T1700Z-220413T0100Z/ Southeast Elbert County Below 6000 Feet/South Lincoln County- 317 AM MDT Mon Apr 11 2022 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MDT TUESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR SOUTHERN LINCOLN AND ELBERT COUNTIES... The National Weather Service in Denver has issued a Red Flag Warning for wind and low relative humidity, which is in effect from 11 AM to 7 PM MDT Tuesday. * Affected Area...Fire Weather Zone 247. * Timing...11 AM MDT until 7 PM MDT Tuesday. * Winds...Southwest 30 to 40 mph with gusts up to 55 mph. * Relative Humidity...As low as 14 percent. * Impacts...Any fire that develops will have the potential to spread rapidly. Outdoor burning should be avoided, as well as any activity that may produce a spark and start a fast moving wildfire. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
6 follow-up statements
005 WWUS85 KBOU 112059 RFWBOU URGENT - FIRE WEATHER MESSAGE National Weather Service Denver/Boulder CO 259 PM MDT Mon Apr 11 2022 COZ247-121200- /O.CON.KBOU.FW.W.0009.220412T1700Z-220413T0100Z/ Southeast Elbert County Below 6000 Feet/South Lincoln County- 259 PM MDT Mon Apr 11 2022 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM MDT TUESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR SOUTHERN LINCOLN AND ELBERT COUNTIES... * Affected Area...Fire Weather Zone 247. * Timing...11 AM MDT until 7 PM MDT Tuesday. * Winds...Southwest 30 to 40 mph with gusts up to 60 mph. * Relative Humidity...As low as 12 percent. * Impacts...Any fire that develops will have the potential to spread rapidly. Outdoor burning should be avoided, as well as any activity that may produce a spark and start a fast moving wildfire. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
283 WWUS85 KBOU 120904 RFWBOU URGENT - FIRE WEATHER MESSAGE National Weather Service Denver/Boulder CO 304 AM MDT Tue Apr 12 2022 COZ247-121715- /O.CON.KBOU.FW.W.0009.220412T1700Z-220413T0100Z/ Southeast Elbert County Below 6000 Feet/South Lincoln County- 304 AM MDT Tue Apr 12 2022 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR SOUTHERN LINCOLN AND ELBERT COUNTIES... * Affected Area...Fire Weather Zone 247. * Timing...11 AM MDT until 7 PM MDT Tuesday. * Winds...West 25 to 40 mph with gusts up to 55 mph. * Relative Humidity...As low as 12 percent. * Impacts...Any fire that develops will have the potential to spread rapidly. Outdoor burning should be avoided, as well as any activity that may produce a spark and start a fast moving wildfire. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
267 WWUS85 KBOU 120913 RFWBOU URGENT - FIRE WEATHER MESSAGE National Weather Service Denver/Boulder CO 313 AM MDT Tue Apr 12 2022 COZ247-122100- /O.NEW.KBOU.FW.A.0007.220413T1800Z-220414T0100Z/ /O.CON.KBOU.FW.W.0009.220412T1700Z-220413T0100Z/ Southeast Elbert County Below 6000 Feet/South Lincoln County- 313 AM MDT Tue Apr 12 2022 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR SOUTHERN LINCOLN AND ELBERT COUNTIES... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR SOUTHERN LINCOLN AND ELBERT COUNTIES... The National Weather Service in Denver has issued a Fire Weather Watch for wind and low relative humidity, which is in effect from Wednesday afternoon through Wednesday evening. * Affected Area...Fire Weather Zone 247. * Timing...11 AM MDT until 7 PM MDT Tuesday. * Winds...West 25 to 40 mph with gusts up to 55 mph. * Relative Humidity...As low as 12 percent. * Impacts...Any fire that develops will have the potential to spread rapidly. Outdoor burning should be avoided, as well as any activity that may produce a spark and start a fast moving wildfire. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ Rodriguez
146 WWUS85 KBOU 121620 RFWBOU URGENT - FIRE WEATHER MESSAGE National Weather Service Denver/Boulder CO 1020 AM MDT Tue Apr 12 2022 COZ241-246-130030- /O.EXB.KBOU.FW.W.0009.220412T1620Z-220413T0100Z/ Elbert/Central and East Douglas Counties Above 6000 Feet- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- 1020 AM MDT Tue Apr 12 2022 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR NORTHERN LINCOLN AND ELBERT AND EASTERN DOUGLAS COUNTIES ... The National Weather Service in Denver has issued a Red Flag Warning for wind and low relative humidity, which is in effect until 7 PM MDT this evening. * Affected Area...Fire Weather Zones 241 and 246. * Timing...11 AM MDT until 7 PM MDT Tuesday. * Winds...West 25 to 35 mph with gusts up to 55 mph. * Relative Humidity...As low as 15 percent. * Impacts...Any fire that develops will have the potential to spread rapidly. Outdoor burning should be avoided, as well as any activity that may produce a spark and start a fast moving wildfire. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ COZ247-130030- /O.EXT.KBOU.FW.W.0009.220412T1620Z-220413T0100Z/ /O.CON.KBOU.FW.A.0007.220413T1800Z-220414T0100Z/ Southeast Elbert County Below 6000 Feet/South Lincoln County- 1020 AM MDT Tue Apr 12 2022 ...RED FLAG WARNING NOW IN EFFECT UNTIL 7 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR SOUTHERN LINCOLN AND ELBERT COUNTIES... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR SOUTHERN LINCOLN AND ELBERT COUNTIES... * Affected Area...Fire Weather Zone 247. * Timing...11 AM MDT until 7 PM MDT Tuesday. * Winds...Northwest 30 to 40 mph with gusts up to 60 mph. * Relative Humidity...As low as 14 percent. * Impacts...Any fire that develops will have the potential to spread rapidly. Outdoor burning should be avoided, as well as any activity that may produce a spark and start a fast moving wildfire. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
714 WWUS85 KBOU 122101 RFWBOU URGENT - FIRE WEATHER MESSAGE National Weather Service Denver/Boulder CO 301 PM MDT Tue Apr 12 2022 COZ247-130515- /O.UPG.KBOU.FW.A.0007.220413T1800Z-220414T0100Z/ /O.NEW.KBOU.FW.W.0010.220413T1800Z-220414T0100Z/ /O.CON.KBOU.FW.W.0009.000000T0000Z-220413T0100Z/ Southeast Elbert County Below 6000 Feet/South Lincoln County- 301 PM MDT Tue Apr 12 2022 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR SOUTHERN LINCOLN AND ELBERT COUNTIES... ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MDT WEDNESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR SOUTHERN LINCOLN AND ELBERT COUNTIES... The National Weather Service in Denver has issued a Red Flag Warning for wind and low relative humidity, which is in effect from noon to 7 PM MDT Wednesday. The Fire Weather Watch is no longer in effect. * Affected Area...Fire Weather Zone 247. * Timing...11 AM MDT until 7 PM MDT Tuesday. * Winds...Northwest 20 to 30 mph with gusts up to 50 mph. * Relative Humidity...As low as 12 percent. * Impacts...Any fire that develops will have the potential to spread rapidly. Outdoor burning should be avoided, as well as any activity that may produce a spark and start a fast moving wildfire. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ COZ241-246-130100- /O.CON.KBOU.FW.W.0009.000000T0000Z-220413T0100Z/ Elbert/Central and East Douglas Counties Above 6000 Feet- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- 301 PM MDT Tue Apr 12 2022 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR NORTHERN LINCOLN AND ELBERT AND EASTERN DOUGLAS COUNTIES ... * Affected Area...Fire Weather Zones 241 and 246. * Timing...11 AM MDT until 7 PM MDT Tuesday. * Winds...West 20 to 25 mph with gusts up to 45 mph. * Relative Humidity...As low as 15 percent. * Impacts...Any fire that develops will have the potential to spread rapidly. Outdoor burning should be avoided, as well as any activity that may produce a spark and start a fast moving wildfire. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
883 WWUS85 KBOU 130102 RFWBOU URGENT - FIRE WEATHER MESSAGE National Weather Service Denver/Boulder CO 702 PM MDT Tue Apr 12 2022 COZ247-130915- /O.EXP.KBOU.FW.W.0009.000000T0000Z-220413T0100Z/ /O.CON.KBOU.FW.W.0010.220413T1800Z-220414T0100Z/ Southeast Elbert County Below 6000 Feet/South Lincoln County- 702 PM MDT Tue Apr 12 2022 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MDT WEDNESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR SOUTHERN LINCOLN AND ELBERT COUNTIES... * Affected Area...Fire Weather Zone 247. * Timing...11 AM MDT until 7 PM MDT Wednesday. * Winds...Northwest 15 to 25 mph with gusts up to 35 mph. * Relative Humidity...As low as 12 percent. * Impacts...Any fire that develops will have the potential to spread rapidly. Outdoor burning should be avoided, as well as any activity that may produce a spark and start a fast moving wildfire. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ COZ241-246-130215- /O.EXP.KBOU.FW.W.0009.000000T0000Z-220413T0100Z/ Elbert/Central and East Douglas Counties Above 6000 Feet- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- 702 PM MDT Tue Apr 12 2022 ...RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR NORTHERN LINCOLN AND ELBERT AND EASTERN DOUGLAS COUNTIES ... $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this red flag warning went out at Apr 10, 11:41 PM MDT, 3 hours 36 minutes earlier.
Area forecast discussion, Apr 10, 11:41 PM MDT, 3 hours 36 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 1141 PM MDT Sun Apr 10 2022 .UPDATE... Issued at 950 PM MDT Sun Apr 10 2022 Winds decreased quickly in the early evening and we allowed our High Wind Warning to expire. Humidity also improved and we allowed our Red Flag Warning to expire. I increased forecast cloudiness a bit through tonight to better match the trend in current observations. The forecast is on track with only those minor updates this evening. && .SHORT TERM...(This evening through Monday) Issued at 218 PM MDT Sun Apr 10 2022 Strong winds will continue over the northeast plains until 7 pm, due to a combination of stronger mid level qg ascent and enough to mix some stronger winds to the surface. Web cams showing some blowing dust as well so added that to the grids with visibilities down to 1/2 mile in spots. Across southern Washington and northern Lincoln counties, in closer proximity to the upper level jet, some showers this afternoon should shift to the east of the forecast area by 4 pm. For tonight, clearing skies and decreasing winds expected across the region. A strong westerly flow aloft will be over the region on Monday with temperatures climbing back to normal. A lee trough will help enhance the downslope warming for the urban corridor. It will be windy in the mountains and foothills, and breezy eastern plains in the afternoon as southerly winds develop east of the surface trough. Overall it will be dry through midday, then enough moisture will spread into the mountains for scattered snow showers to develop in the afternoon. .LONG TERM...(Monday night through Sunday) Issued at 218 PM MDT Sun Apr 10 2022 Unsettled weather returns Monday night into Tuesday across the high country ahead of an approaching trough axis. West-southwest flow aloft along with gradual moistening will promote widespread orographic snow this overnight into Tuesday over the mountains. Most of the snow should be light/moderate, with the potential for a heavier band along the cold front sometime Tuesday. Snowfall totals across the mountains should be under warning criteria, but the combination of snow and wind may justify an advisory at some point. We'll watch this as we get closer to the event. Over the plains, the main question will be the timing of the cold front Tuesday. Most guidance agrees on a mid-day arrival, meaning highs in the 50s in the urban corridor and 60s southeast of I-76... but any change in that timing will have some impacts to the wind and fire weather forecasts. More on that in the Fire Wx discussion later. There won't be much moisture with this front, but the little moisture and strong jet nearby should be enough for a few rain showers, potentially turning over to some light snow Tuesday night. As the trough passes to our north overnight Tuesday the flow transitions to the west-northwest. There should be sufficient moisture for at least some light snow to continue across the favored aspects in the high country while the plains sees a cool but breezy (again) day. Thursday and Friday will see a slow warm- up, but another potential storm system will arrive by next weekend. && .AVIATION...(For the 06Z TAFS through 06Z Monday night) Issued at 1140 PM MDT Sun Apr 10 2022 High clouds will continue to stream across the region through Monday night. Low levels remain dry with VFR prevailing. Winds will be the challenge Monday. Surface low pressure deepens over Wyoming with a trailing trough just east of the foothills. Expect gusty south winds up to 30 knots at KDEN and KAPA. Some models, like the HRRR, show gusty southwest to west winds to 40 knots forming Monday afternoon. Believe these models are over mixing the airmass, especially since mostly cloudy skies will prevail. Will keep winds southerly for most of Monday. Because of the southerly wind direction, there is a chance for a Denver Cyclone, which introduces a little more uncertainty. && .FIRE WEATHER... Issued at 218 PM MDT Sun Apr 10 2022 Strong winds across the northeast plains will continue through 7 pm, so the Red Flag Warning will remain in effect. It looks like the criteria has been met in most areas this afternoon. Warmer temperatures but less wind on Monday. No highlights, but marginal fire weather conditions will be highest across eastern Elbert and Lincoln counties, where south winds will increase in the afternoon. Near critical fire weather conditions will be possible across the far eastern plains on Tuesday where dry and breezy conditions are most likely to exist before a cold front brings some relief to the forecast area. Dry weather quickly returns to the plains by Wednesday and is likely to continue through most of the week. Elevated fire weather conditions are forecast Wednesday through Friday, with humidities in the 15-25% range each day. Still some questions about how much wind will be around but it's possible we'll need headlines yet again later in the week. && .BOU WATCHES/WARNINGS/ADVISORIES... None. && UPDATE...EJD SHORT TERM...Cooper LONG TERM...Hiris AVIATION...Meier FIRE WEATHER...Cooper/Hiris
Hazardous weather outlook, Apr 10, 11:05 AM MDT, 16 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Denver/Boulder CO 1105 AM MDT Sun Apr 10 2022 COZ030>051-111715- Jackson County Below 9000 Feet- West Jackson and West Grand Counties Above 9000 Feet- Grand and Summit Counties Below 9000 Feet- South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- South and Southeast Grand/West Central and Southwest Boulder/ Gilpin/Clear Creek/Summit/North and West Park Counties Above 9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Central and Southeast Park County- Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Logan County-Washington County-Sedgwick County-Phillips County- 1105 AM MDT Sun Apr 10 2022 ...RED FLAG WARNING IN EFFECT FOR THE PLAINS UNTIL 7 PM TODAY... This hazardous weather outlook is for northeast and north central Colorado. .DAY ONE...This Afternoon and Tonight Today will be cooler and windy with gusts up to 60 mph across the mountains and up to 50 mph across the northern plains. With very dry air in place, critical fire weather conditions are expected across the I-25 corridor and eastern plains. Consequently, a Red Flag will be in effect until 7 PM this evening for those areas. .DAYS TWO THROUGH SEVEN...Monday through Saturday A strong storm system will move pass north of Colorado Tuesday and Wednesday. The mountains will likely see moderate to heavy snowfall with this system. Cooler temperatures and windy conditions are expected Tuesday and Wednesday across the Front Range and eastern plains. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
In the hours before
Local storm report, Apr 11, 12:10 AM MDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
1210 AM MDT MON APR 11 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM NON-TSTM WND GST FORT MORGAN AIRPORT 40.33N 103.80W
04/10/2022 M74 MPH MORGAN CO AWOS
AWOS STATION KFMM FORT MORGAN.
&&Local storm report, Apr 11, 12:11 AM MDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
1211 AM MDT MON APR 11 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0241 PM NON-TSTM WND GST 2 ESE STERLING 40.62N 103.17W
04/10/2022 M68 MPH LOGAN CO MESONET
MESONET STATION CO035 I-76 STERLING.
&&Local storm report, Apr 11, 12:14 AM MDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
1214 AM MDT MON APR 11 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 PM TSTM WND DMG BRUSH 40.26N 103.63W
04/10/2022 MORGAN CO PUBLIC
REPORT FROM MPING: 3-INCH TREE LIMBS BROKEN;
POWER POLES BROKEN.
&&Local storm report, Apr 11, 12:15 AM MDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
1215 AM MDT MON APR 11 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM NON-TSTM WND GST 3 WSW STERLING 40.62N 103.27W
04/10/2022 M66 MPH LOGAN CO AWOS
AWOS STATION KSTK STERLING.
0315 PM NON-TSTM WND GST FORT MORGAN AIRPORT 40.33N 103.80W
04/10/2022 M74 MPH MORGAN CO AWOS
AWOS STATION KFMM FORT MORGAN.
0241 PM NON-TSTM WND GST 2 ESE STERLING 40.62N 103.17W
04/10/2022 M68 MPH LOGAN CO MESONET
MESONET STATION CO035 I-76 STERLING.
0218 PM NON-TSTM WND GST 5 N PAWNEE PASS 40.70N 103.48W
04/10/2022 M71 MPH LOGAN CO AWOS
AWOS STATION K1MW STERLING 15 WNW.
1235 PM NON-TSTM WND GST 3 ESE BUCKEYE 40.81N 105.04W
04/10/2022 M68 MPH LARIMER CO MESONET
MESONET STATION BEYC2 BUCKEYE.
1230 PM NON-TSTM WND GST 3 WNW MISHAWAKA 40.71N 105.41W
04/10/2022 M67 MPH LARIMER CO MESONET
MESONET STATION EW0853 LIVERMORE.
&&The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 3:14 AM MDT | Winter Storm Warning | BOU | Grand, Jackson | 55 hr |
| Apr 11, 3:14 AM MDT | Winter Weather Advisory | BOU | Boulder, Clear Creek, Gilpin, Grand, Jackson, Jefferson and 3 more | 69 hr |
Nearby
Red Flag Warnings in Colorado, 2022Every red flag warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.